# SDR ASOA04545

- Difficulty date: July 13, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE LEFT INBOARD SEAT TRACK BETWEEN FRAME 29 AND FRAME 36 WAS FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE LEFT INBOARD SEAT TRACK BETWEEN FRAME 29 AND FRAME 36 IAW SRM 51-25-04.  (M)
